# SDR YENA2007092

- Difficulty date: October 23, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 2352
- Aircraft time: 12,212 hours, 4,111 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: 7620801
- Part serial: H3813
- Condition: Failed
- Location: Mlg
- Part time: 12,212 hours, 4,111 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 59, JFK-MCO, ATB TO JFK, ON TAKEOFF LANDING GEAR NOT UPLOCKED INDICATION & ECAM GEAR.  GEAR FAILED TO RECYCLE.  GEAR INDICATIONS NORMAL IN DOWN LOCKED POSITION.  FOUND SAFETY VALVE AT FAULT.  REMOVED AND REPLACED SAFETY VALVE IAW 32-31-00-810-856.  ACCOMPLISHED NORMAL ALT GEAR OPERATION IAW 32-31-16-720-050, ALL FOUND NORMAL.  A/C OK FOR SERVICE.
